# SDR CALA2021102902005

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 27,507 hours, 9,590 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Condition: None
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFT CARGO DOOR OPEN DURING TAKEOFF ROLL LOW SPEED. VERIFIED DOOR IS CLOSED AND FAIRED WITH FUSELAGE. PLACING DOOR ANNUNCIATOR ON DEFERRAL IN REFERENCE WITH MEL 5203A BARRERA, RAFAEL (V912727) DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V912727 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003024178 AND PRTR VERIFIED DOOR IS CLOSED AND FAIRED WITH FUSELAGE. PLACING DOOR ANNUNCIATOR ON DEFERRAL IN REFERENCE WITH MEL 5203A BARRERA, RAFAEL (V912727)
